MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP LARGE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP LARGE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number DKY069
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Implant Pain (4561)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the patient had fallen and experienced pain.Upon x-ray it was noted that the ulnar locking cap had broken at the hinges and the locking screw had sheared off at the head.The patient had to undergo revision surgery to remove broken components and get new component devices.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction (d9/h3 was updated), d4 lot#, g1 manufacturing site the reported event could be confirmed.The device was returned and found to be in the condition stated in the event description.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by the user.Excessive force from a patient fall damaged and broke the ulnar cap as noted in this complaint.Per the complaint reporter ¿the patient was satisfied until they had a fall and damaged the ulnar cap.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP LARGE
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork MN NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13651516
Report Number3004983210-2022-00043
Device Sequence Number2519548
Product Code JDB
UDI-Device Identifier00846832010929
UDI-Public00846832010929
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070787
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2023
Device Model NumberDKY069
Device Catalogue NumberDKY069
Device Lot Number1580AU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale